Reverse and improved inequalities for operator monotone functions
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 74 (2020) no. 2, pp. 19-29 Cet article a éte moissonné depuis la source Library of Science

Voir la notice de l'article

In this paper we provide several refinements and reverse operator inequalities for operator monotone functions in Hilbert spaces. We also obtain refinements and a reverse of Lowner-Heinz celebrated inequality that holds in the case of power function.
Keywords: Operator monotone functions, Lowner-Heinz inequality, logarithmic operator inequality
@article{AUM_2020_74_2_a1,
     author = {Dragomir, Sever},
     title = {Reverse and improved inequalities for operator monotone functions},
     journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
     pages = {19--29},
     year = {2020},
     volume = {74},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUM_2020_74_2_a1/}
}
TY  - JOUR
AU  - Dragomir, Sever
TI  - Reverse and improved inequalities for operator monotone functions
JO  - Annales Universitatis Mariae Curie-Skłodowska. Mathematica
PY  - 2020
SP  - 19
EP  - 29
VL  - 74
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUM_2020_74_2_a1/
LA  - en
ID  - AUM_2020_74_2_a1
ER  - 
%0 Journal Article
%A Dragomir, Sever
%T Reverse and improved inequalities for operator monotone functions
%J Annales Universitatis Mariae Curie-Skłodowska. Mathematica
%D 2020
%P 19-29
%V 74
%N 2
%U http://geodesic.mathdoc.fr/item/AUM_2020_74_2_a1/
%G en
%F AUM_2020_74_2_a1
Dragomir, Sever. Reverse and improved inequalities for operator monotone functions. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 74 (2020) no. 2, pp. 19-29. http://geodesic.mathdoc.fr/item/AUM_2020_74_2_a1/

[1] Bhatia, R., Matrix Analysis. Graduate Texts in Mathematics, 169. Springer-Verlag, New York, 1997.

[2] Fujii, J. I., Seo, Y., On parametrized operator means dominated by power ones, Sci. Math. 1 (1998), 301–306.

[3] Furuta, T., Concrete examples of operator monotone functions obtained by an elementary method without appealing to Lowner integral representation, Linear Algebra Appl. 429 (2008), 972–980.

[4] Furuta, T., Precise lower bound of f(A)-f(B) for A > B > 0 and non-constant operator monotone function f on [0,\infty), J. Math. Inequal. 9 (1) (2015), 47–52.

[5] Heinz, E., Beitrage zur Storungsteorie der Spektralzerlegung, Math. Ann. 123 (1951), 415–438.

[6] Lowner, K., Uber monotone Matrixfunktionen, Math. Z. 38 (1934), 177–216.

[7] Kubo, F., Ando, T., Means of positive linear operators, Math. Ann. 246 (1980), 205–224.

[8] Moslehian, M. S., Najafi, H., An extension of the Lowner–Heinz inequality, Linear Algebra Appl. 437 (2012), 2359–2365.

[9] Zuo, H., Duan, G., Some inequalities of operator monotone functions, J. Math. Inequal. 8 (4) (2014), 777–781.